# SDR REXA2014021400208

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 21,270 hours, 19,059 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HALFWAY THROUGH TAKEOFF ROLL, SMOKE STARTED COMING OUT FLIGHT DECK VENTS.  AFTER AIRBORNE, CREW DONNED O2 MASKS, GEAR WAS RETRACTED, EMERGENCY WAS DECLARED.  ACCOMPLISHED QRH, LANDED 10 MIN AFTER TAKEOFF AT 51000 LBS GROSS WT, 4000 LB ABOVE MAX LANDING WT.  RATE OF DESCENT WAS 700 FEET FPM.  PRIOR TO LANDING, SMOKE STARTED TO DISSIPATE.  COMPLETED WORK SCOPE FOR SMOKE & FUMES IN FLIGHT DECK & CABIN.  ALL CHECKS GOOD.  REPAIRED & CLEANED GLYCOL CONTAMINATION IN APU BAY, PACK COALESCE SOCKS.  IAW CRJ200 AMM CH 21-50-00.  IAW AML 2541993 2541994 FOR ASSOCIATED MX.
